# SDR SWAA2016101108576

- Difficulty date: October 5, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 61,380 hours, 35,855 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Part number: 161A118810
- Part serial: K034053017
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FORWARD TRUNNION LUG FACE FITTING PIN CORRODED. / R&R PIN PER DWG.
